Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/32295
Title: Comments on "The parallel version of the successive approximation method for quasilinear boundary-value problem" by Scheiber Erno
Authors: Pham, Ky Anh
Keywords: Parallel version
Quasilinear boundary-value
Mathematics
Issue Date: 1999
Publisher: ELSEVIER SCIENCE BV, PO BOX 211, 1000 AE AMSTERDAM, NETHERLANDS
Citation: ISIKNOWLEDGE
Description: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS Volume: 102 Issue: 2 Pages: 333-334 ; TNS06666
URI: http://repository.vnu.edu.vn/handle/VNU_123/32295
ISSN: 0377-0427
Appears in Collections:Bài báo của ĐHQGHN trong Web of Science

Files in This Item:
Thumbnail

  • File : TNS06666.pdf
  • Description : 
  • Size : 110.01 kB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.